DOI 10.1097/cji.0000000000000236
Cytokine Release Syndrome During Sequential Treatment With Immune Checkpoint Inhibitors and Kinase Inhibitors for Metastatic Melanoma.
Аннотация
Switching from immunotherapy to targeted therapy in metastasized melanoma can be complicated by a cytokine release syndrome (CRS). CRS is a serious complication, which is induced by high levels of circulating cytokines, associated with T-cell engagement and proliferation, and results in a constellation of symptoms with variable organ involvement. We report 2 patients with BRAF V600 mutant melanoma who were previously treated with anti-PD-1±anti-LAG-3 antibodies and were switched to BRAF/MEK-inhibitors because of progressive disease. Both cases depict the complexity of interactions occurring during sequential treatment with immune checkpoint inhibitors and kinase inhibitors. Early identification and management of CRS is crucial to decrease its toxicity and improve safety of further drugs to be given in a therapeutic ladder.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.